Jump to content
Important Survey - Please Participate ×

Scared that I'm dying..


[Ho...]

Recommended Posts

I've had this fear a lot with Klonopin. But right now, as I have a bad case of the flu, I feel this innate panic that something more is going on and I'm actually dying.  :( I know it's the wd talking... but it feels like it. It's so scary. Yesterday for some reason my mind convinced me that I had AIDS!!!  :-[ (This has happened one other time, during my taper.... for some reason I was convinced I was doomed to die of aids  :idiot:

 

Right now with the flu, I'm getting weird complications that are scaring the crap out of me. Such as a skin rash and cold sores.

 

By the way, I pretty much feel this way ALL THE TIME in wd, but it's just so bad now that I'm sick. I just want to stop feeling this sense of impending doom  all the time!!  :'(

Link to comment
Share on other sites

Hey, I'm sorry you're feeling badly.  I had a lot of irrational thoughts and fears during my tapers.  My motto used to be "it's ok to think nutty thoughts as long as you know they're nutty", and it sounds like you have a grip on reality and know it's the benzos talking.  Keeping it solid in your mind what is reality and giving yourself permission to have nutty thoughts is the only way that I found to get through it.

 

Seperately, I did have a head cold while going through withdrawal and it was no fun.  I hope you feel better soon, both with the flu and the withdrawal.

 

:)

Link to comment
Share on other sites

Holly, benzos greatly effect your endocrine system and your adrenal glands. You have a low immune system right now so you are going to get sick. You have been doing better prior to the flu so hold on to that. You do not have AIDS you have the flu. This is irrational fear talking. Did you see the doctor? If so did he put you on Tamaflu? That should not hurt anyone off benzos. Thing is Tamaflu has to be taken within 48 hours after flu symptoms hit. You are going to be fine!
Link to comment
Share on other sites

I've had this fear a lot with Klonopin. But right now, as I have a bad case of the flu, I feel this innate panic that something more is going on and I'm actually dying.  :( I know it's the wd talking... but it feels like it. It's so scary. Yesterday for some reason my mind convinced me that I had AIDS!!!  :-[ (This has happened one other time, during my taper.... for some reason I was convinced I was doomed to die of aids  :idiot:

 

Right now with the flu, I'm getting weird complications that are scaring the crap out of me. Such as a skin rash and cold sores.

 

By the way, I pretty much feel this way ALL THE TIME in wd, but it's just so bad now that I'm sick. I just want to stop feeling this sense of impending doom  all the time!!  :'(

 

I'm so sorry.  It sounds like you do know that what you're experiencing is due to withdrawal, but knowing that just doesn't help.  If it helps at all, know that many other people have described similar feelings and thoughts, the sense of impending doom, becoming obsessed with health concerns and fears.  All of this will pass.

 

But I know that's not much help right now!  Please just hang in there and know we're rooting for you.

Link to comment
Share on other sites

Thanks guys :hug:

 

Godsgrace, actually now that you mention it, I did have some Tamiflu left over and I should have taken that when I first felt symptoms. I haven't seen the dr since my mom says they can't really do anything except give you antibiotics, which won't work on a virus.

I'll tell ya... no one really warned me how bad things can get in wd if you should come down with the flu/cold. It's crazy! I've never had flu symptoms this extreme in my life... not sure, but guessing they are all being amplified because of wd.

 

I do usually understand that those thoughts are caused by the benzo, but when your mind starts anxiously running it can become sooooo convincing.

Link to comment
Share on other sites

Holly,

 

I fear the same thing.

 

I feel as though I am dying.

 

Hang in there.. I am doing my best.

 

Billy.

 

:mybuddy:

 

 

Thanks Sigma :)

Link to comment
Share on other sites

Hi Holly, I have had these fears and worrys so many times (and then absolutely nothing happened) now that I just decided that im not going to do it anymore.

Fear is an nasty creature and im not going to feed it.

 

kick that fear to the curb!

hope that helps ;)

 

(the posts are repeating sigma I think we both posted at the same time LOL)

Link to comment
Share on other sites

Holly, Since you know it's the beast messing with your mind, try with all your strength to believe the fact that it's the withdrawals and not something going horribly wrong. I know how hard that is with surgeries healing slowly due to withdrawals according to my surgeon. The beast messes with my mind big time over normal challenges mental and physical. Symptoms like cold sores feed on stress so it's important to keep positive all you can. Know that it's just the flu and it will pass as well as the withdrawals. Time it a funny thing. Right now seems like forever yet for me, four months have passed since I thought I'd never make it out of "that" period in time. I fear catching a cold or flu for the same reason. If I do, please remind me of my words! :thumbsup:
Link to comment
Share on other sites

what2do,

As I'm sure you know, that's much easier said than done! lol. I've never experienced anything like the hypochondria benzos can bring. It's like I can literally FEEL the disease/virus/whatever in my body. I never had this before benzos.

 

 

Stevie,

You're brave for going through surgery in withdrawal. Like I said, I'm not sure that the wd is making all the symptoms worse... it could just be an amazing flu that I caught. So don't worry if you should catch one :)

Link to comment
Share on other sites

I've had this fear a lot with Klonopin. But right now, as I have a bad case of the flu, I feel this innate panic that something more is going on and I'm actually dying.  :( I know it's the wd talking... but it feels like it. It's so scary. Yesterday for some reason my mind convinced me that I had AIDS!!!  :-[ (This has happened one other time, during my taper.... for some reason I was convinced I was doomed to die of aids  :idiot:

 

Right now with the flu, I'm getting weird complications that are scaring the crap out of me. Such as a skin rash and cold sores.

 

By the way, I pretty much feel this way ALL THE TIME in wd, but it's just so bad now that I'm sick. I just want to stop feeling this sense of impending doom  all the time!!  :'(

 

Trust me, you're not dying. After coming off Klonopin, you are pretty much right where most people are at your time off, which is symptom hell. Things will improve over time, just hang in there and try to find some distraction as time goes by.

Link to comment
Share on other sites

I've had this fear a lot with Klonopin. But right now, as I have a bad case of the flu, I feel this innate panic that something more is going on and I'm actually dying.  :( I know it's the wd talking... but it feels like it. It's so scary. Yesterday for some reason my mind convinced me that I had AIDS!!!  :-[ (This has happened one other time, during my taper.... for some reason I was convinced I was doomed to die of aids  :idiot:

 

Right now with the flu, I'm getting weird complications that are scaring the crap out of me. Such as a skin rash and cold sores.

 

By the way, I pretty much feel this way ALL THE TIME in wd, but it's just so bad now that I'm sick. I just want to stop feeling this sense of impending doom  all the time!!  :'(

 

Holyms u are not dying hang in there girl.. I am with you all the way... it is just the w/d kicking in.. You will beat this in time... It is freezing here right now and i have a cold so the weather changing may have done this to you... Yes our immune system is not good now... Keep going hollyms and get better soon. You will.

luv

mishi

Link to comment
Share on other sites

×
×
  • Create New...